RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2009, Volume 16, Number 4, Pages 56–76 (Mi mais73)  

Mathematical justification of one numerical experiment

A. V. Dymov, P. N. Nesterov

P. G. Demidov Yaroslavl State University

Abstract: We give the mathematical justification of one numerical experiment dealing with the propagation of radio waves through a complicated relief environment.

Keywords: propagation of radio waves, numerical experiment, error estimate.

Full text: PDF file (626 kB)
References: PDF file   HTML file
UDC: 519.677
Received: 02.09.2009

Citation: A. V. Dymov, P. N. Nesterov, “Mathematical justification of one numerical experiment”, Model. Anal. Inform. Sist., 16:4 (2009), 56–76

Citation in format AMSBIB
\Bibitem{DymNes09}
\by A.~V.~Dymov, P.~N.~Nesterov
\paper Mathematical justification of one numerical experiment
\jour Model. Anal. Inform. Sist.
\yr 2009
\vol 16
\issue 4
\pages 56--76
\mathnet{http://mi.mathnet.ru/mais73}


Linking options:
  • http://mi.mathnet.ru/eng/mais73
  • http://mi.mathnet.ru/eng/mais/v16/i4/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:134
    Full text:72
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020